Periodic Solutions for Some Second-Order Differential Equations
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 52)
In this chapter, we apply variational methods to prove the existence of periodic solutions of some second-order non-linear differential equations, namely in resonance situations.
KeywordsPeriodic Solution Quadratic Form Minimax Theorem Fourier Series Expansion Unique Continuation Property
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- [Gr]Grossinho MR. Periodic solutions of some second order differential equations at resonance. Advances in Difference Equations, I, Gordon and Breach, S. Elaydi, G. Ladas e I. Gyori eds., 1995:271–280.Google Scholar
- [GMT2]Grossinho MR, Minhos F., Tersian S. Periodic solutions for a class of second-order equations. Proceedings of a Summer School, Sozopol’ 1998, Heron Press, 1999:67–70.Google Scholar
- [GMT2]Grossinho MR, Minhos F., Tersian S. Homoclinic and periodic solutions for a class of second-order equations. Proceedings of ASDE’98, Lisbon. Birkhäser, to appear.Google Scholar
- [Ma]Mawhin J. Compacité, monotonie e convexité dans étude de problèmes aux limites semi-linéaires Seminaire d’Analyse Moderne,1981.Google Scholar
© Springer Science+Business Media Dordrecht 2001